... a year and half. Was having severe joint & muscle pain & retinal bleed where I lost sight in right. Am wondering if these conditions will improve soon
How long does it take for plavix to get out of your system. I was taken off on October 16th after?
Question posted by Margaret Felton on 11 Nov 2015
Last updated on 11 November 2015 by Chyk41
It normally takes 5 to 7 days to clear your system. I would be the cause of the retinal bleeding and since you've been off for nearly a month that should have corrected it's self. The joint and muscle pain is normally caused by a statin drug, those used to lower your cholesterol. Hope this is helpful.
Margaret; The way it adds up by the half life of this medication and what they say about needing dental work or surgery this medication itself is out of your system. tell the surgeon or dentist ahead of time that you are using Plavix. You may need to stop using the medicine for at least 5 days before having surgery, to prevent excessive bleeding. Follow your doctor's instructions and start taking this medicine again as soon as possible.
SO AS FAR AS THE JOINT AND MUSCLE PAIN you should talk to your doctor to see how long that might last or if there is anything the doctor can do about it. Good luck.
- Plavix uses and safety info
- Plavix information for Healthcare Professionals (includes dosage details)
- Side effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.